# SDR VNAA2010082700004

- Difficulty date: August 21, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 15,021 hours, 15,552 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Condition: Damaged
- Location: Left
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT MLB, CREW REPORTED A POSSIBLE LIGHTNING STRIKE ON THE AFT PORTION OF THE LOWER LEFT WINGLET.  MAINTENANCE INSPECTED THE AIRCRAFT, PERFORMED REPAIRS TO THE LEFT WINGLET AND REMOVED AND REPLACED A STATIC DISCHARGER ON THE RIGHT WINGLET.  CHECKS WERE PERFORMED.  ALL WORK WAS ACCOMPLISHED USING THE AIRCRAFT MAINTENANCE MANUALS AND REO.  AIRCRAFT WAS RELEASED FOR SERVICE.
